Flixonase causing spike or not?

Discussion in 'Support' started by kirsty, Jun 21, 2014.

tinnitus forum
    1. kirsty
      Angelic

      kirsty Member

      Location:
      Lancashire uk
      Tinnitus Since:
      2001
      Hi again everyone ;)
      so today was day two of prednisolone no problems i don't think. Still feel tired lol. But day before yest when i used the nose drops my right ear popped really loudly then yesterday my right ear went funny after being out for a while my throat was so dry, then I think the pressure In my ear went wacky and like i was sucking in air through my ear. It took a hot drink to calm it down.
      i am finding I think that the flixonase nasule drops are making a hissing noise in my right ear as it isn't there till i pop them in a few hours after taking the prednisolone. Unless it is just a spike due to the heat. Should i stop them until i finish the tabs and ring the ent on monday, or try and use one dose a day rather than two? Xx:cat:
       
    2. Ken219
      No Mood

      Ken219 Member

      Location:
      New York Area
      Tinnitus Since:
      Summer of 1990
      Cause of Tinnitus:
      Noise exposure?
      I'm not a doctor used nasule sprays with no problem. I'd call the doctor ASAP.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.